MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" (284 CM) APPX 14.4 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" (284 CM) APPX 14.4 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B9286
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, on an unspecified date, a 112" (284 cm) appx 14.4 ml, 15 drop primary set w/3 microclave, rotating luer was found to be contaminated.It was reported that the product had been contaminated in the fluid path.There was no patient harm reported.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Additional Manufacturer Narrative
One photo and one unused device was returned for investigation.The device was visually inspected.A red stain in the drip chamber plastic was noted, the contamination was rubbing and it was confirmed that was embedded inside the plastic material.Complaint of particulate matter can be confirmed, the probable cause was an error during costa rica molding process.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 1/13/2026.Updated information in d9 - device available for evaluation.

Brand Name
112" (284 CM) APPX 14.4 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23855521
Report Number9617594-2025-02320
Device Sequence Number10388940
Product Code FMG
UDI-Device Identifier00840619045876
UDI-Public(01)00840619045876(17)300801(10)14550430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9286
Device Lot Number14550430
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown